# SDR SCNA20230110032

- Difficulty date: December 6, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-8
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 531400002 NR 00145: AFT CARGO SHIELD FWD OF THRESHOLD AT RBL 25 WL 158 HAS CORROSION OUT OF LIMITS.  RESOLUTION:  CORROSION ON SHIELD FWD OF THRESHOLD WEB RBL 25 WL 158 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE IAW SRM 53-60-15-1A-1. REMOVED SHIELD IAW SRM 51-40-02-06-0 REV 77. INSTALLED NEW SHIELD IAW SRM 51-40-02-00-0 AND BOEING DWG 146A0081 REV A.
